Question

 Are there any unhealthy side-effects to 3D TVs?

Answer Some viewers find watching 3D television uncomfortable because of the weight of the glasses or simply because the 3D effects can sometimes be disturbing. Those who experience discomfort should stop... Read More »
http://wiki.answers.com/Q/Are_there_any_unhealthy_side-effects_to_3D_TVs

Top Q&A For: Are there any unhealthy side-effects to 3D TVs

The Effects of Unhealthy Ego in a Relationship?

Believing in yourself and your abilities is a good thing, but an over-inflated view of your strengths can be a detriment. An unhealthy ego can have a harmful effect on relationships. This negative ... Read More »
http://www.ehow.com/info_8485203_effects-unhealthy-ego-relationship.html

Does anyone had an side effects from taking Blood pressure medication Effects such as palpitations?

I am permanently tired but unsure as to the cause (or causes - as is my GP) as I take 19 ppd (pills per day) and 20 on Sundays. At least I'm still alive! (In between the long sleeps)I don't find th... Read More »
http://answers.yahoo.com/question/index?qid=20070812091208AAKAWUE

What are the Side Effects of Bio-Oil?

Bio-Oil aims to heal skin conditions like acne, stretch marks, uneven skin tone and the appearance of scars. It contains PurCellin Oil, which is also helpful in treating aging and dehydrated skin.I... Read More »
http://www.answerbag.com/q_view/1904406

How about side effects?

Adverse reactions can occur with any drug, even over-the-counter medications. Some of these are mild such as a stomach upset, which may be avoided by taking the medication with food. Minor reaction... Read More »
http://www.gicare.com/Medications/Medications.aspx?CID=13&ID=125


feedback
loading